# SDR ARWA20060204

- Difficulty date: February 22, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- Aircraft time: 85,014 hours, 30,899 cycles
- Engine: Ge CF66D
- Engine time: 66,099 hours, 26,031 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 66,099 hours, 26,031 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING TO FL 360 AT FL 240, OIL QUANTITY AT ENGINE NR 2 DROPPED TO 1.5 QUARTS AND OIL PRESSURE STARTED TO FLUCTUATE; FOLLOW BY ENGINE NR 2 OIL PRESSURE LO LIGHT; PROCEEDED WITH ABNORMAL ENGINE SHUTDOWN CHECK LIST (OIL TEMPERATURE 115 CELSIUS) AND RETURN TO MHLM, AFTER DECLARING EMERGENCY.  REMOVED AND REPLACED NR 2 ENGINE AS PER RED BORDER 19427 IAW ARROW AIR DC-10 WORK CARD  142R7101M; PERFORMED NR 2 ENGINE RUN-UP IAW MM 71-00-00; OPERATIONAL CHECK OK, NO DISCREPANCIES NOTED.
